MAUDE Adverse Event Report: LENSAR, Inc. ALLY Adaptive Cataract Treatment System

LENSAR, Inc. ALLY Adaptive Cataract Treatment System
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Corneal Perforation (1792)
Date of Event 08/25/2026
Type of Reportable Event Other
Event or Problem Description
On 09/01/2026, doctor (b)(6) reported to cas that on (b)(6) 2026, they experienced a perforated ak during procedure id #(b)(6).Site is seeking review of the procedure.
 
Additional Manufacturer Narrative
Review of procedure id #(b)(6) video and imaging shows patient eye movement through-out the procedure.The second arcuate incision at 228 shows a possible posterior perforation with bubbles on the posterior surface of the cornea.It is recommended lowering the arcuate depth to 80% from 85% to reduce this risk if the surgeon is agreeable.Also confirming the patient is locked to the pid arm and not moving is recommended.System functioned as designed.No further clinical follow - up required.

Brand Name
ALLY Adaptive Cataract Treatment System
Common Device Name
ALLY Adaptive Cataract Treatment System
Manufacturer (Section D)
LENSAR, Inc.
2800 discovery drive, ste. 100
orlando FL 32826
Manufacturer (Section G)
LENSAR, Inc.
2800 discovery drive, ste. 100
orlando FL 32826
Manufacturer Contact
keith peck
2800 discovery drive, ste. 100
orlando, FL 32826
+1(888)575-6412
MDR Report Key50857285
Report Number3009026057-2026-00040
Device Sequence Number9508703
Product Code OOE
UDI-Device Identifier00867744000150
UDI-Public(01)00867744000150(11)240726
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K220529
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number70-00050-001
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown